Pathwise differentiability with respect to a parameter of solutions of stochastic differential equations

  • Michel Metivier
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 920)


We consider a stochastic differential equation
$$x^u (t) = v^u (t) + \int_o^t {\sigma (u,s,x_{s^ - }^u )ds_s + } \int_o^t {f(u,s,x_{s^ - }^u ,x)q(ds,dx)}$$
where S is a semimartingale and q a random measure and where the “coefficients” depend on a parameter u. We prove under suitable differentia-bility-conditions that the solution X u (t, ω) can be choosen for each u in such a way that the mapping uX u (t, ω) is continuously differentiable for every (t, ω).


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S. BICHTELER Stochastic Integrations with Stationary Independant increments (To appear in Z. Wahr. verw. Geb.)Google Scholar
  2. [2]
    M. BISMUT A generalized formula of Ito and some other properties of stochastic flows Z. Wahr. verw. Geb. 55, 1981, pp. 331–350.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    I.I. GIKHMAN On the theory of differential equations of random processes Uhr. Mat. Zb. 2, no 4, 1950, pp. 37–63.MathSciNetGoogle Scholar
  4. [4]
    I.I. GIKHMAN and A.V. SKOROKHOD Stochastic Differential equations Springer-Verlag, 1972.Google Scholar
  5. [5]
    J. JACOD Calcul stochastique et problèmes de martingales Lecture Notes Math. 714, Springer-Verlag, New York, 1979.zbMATHGoogle Scholar
  6. [6]
    J. JACOD Equations différentielles stochastiques: continuité et dérivabilité en probabilité (Preprint)Google Scholar
  7. [7]
    H. KUNITA On the decomposition of solutions of stochastic differential equations. Proc. of the L.M.S. Symposium on Stoch. Diff. Equations, Durham, juillet 1980, Lecture Notes in Math. Springer-Verlag, 1981.Google Scholar
  8. [8]
    P. MALLIAVIN Stochastic Calculus of variations and Hypoelliptic operators. Proc. of the Intern. Symposium on Stochastic Differential Equations of Kyoto, 1976, pp. 195–263. Tokyo, Kinokuniya and New York, Wiley, 1978.Google Scholar
  9. [9]
    M. METIVIER Stability theorems for stochastic Integral Equations driven by random measures and semimartingales J. of Integral Equations, 1980 (to appear).Google Scholar
  10. [10]
    M. METIVIER and J. PELLAUMAIL Stochastic Integration Acad. Press. New York, 1980.zbMATHGoogle Scholar
  11. [11]
    P.A. MEYER Flot d'une équation différentielle stochastique Séminaire de Probabilité XV. Lecture Notes in Math. 850, Springer-Verlag, 1981.Google Scholar
  12. [12]
    J. NEVEU Intégrales stochastiques et applications Cours de 3e Cycle. Univ. de Paris VI, 1971–1972.Google Scholar
  13. [13]
    P. PRIOURET Processus de diffusion et équations différentielles stochastiques Ecole d'Eté de Prob. de St-Flour. Lecture Notes in Math. 390, Springer-Verlag, 1974.Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Michel Metivier
    • 1
  1. 1.Ecole PolytechniquePalaiseauFrance

Personalised recommendations